The new solitary wave structures for the (2

Alam M. N., Tunç C.

ALEXANDRIA ENGINEERING JOURNAL, vol.59, no.4, pp.2221-2232, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1016/j.aej.2020.01.054
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex, INSPEC, Directory of Open Access Journals
  • Page Numbers: pp.2221-2232
  • Van Yüzüncü Yıl University Affiliated: Yes


The present paper employs the space-time fractional nonlinear Bogoyavlenskii equation and Schrodinger equation. We perform a new method to take some new solitary wave phenomena for each equation. Those solutions can explain through hyperbolic, trigonometric and rational func-tions. The graphical design makes the dynamics of the equations noticeable. Herein, the intended approach is simplistic, conventional, and convenient in implementing many solitary wave phenom-ena of several nonlinear fractional wave equations occurring in mathematical physics and engineer-ing as well. (C) 2020 The Authors. Published by Elsevier B.V. on behalf of Faculty of Engineering, Alexandria University. This is an open access article under the CC BY-NC-ND license ( licenses/by-nc-nd/4.0/).